# SDR CALA2025061005418

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 80,058 hours, 29,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT ELECTRIC SMELL FROM BACK AFTER LANDING AFTER SPEAKING WITH FLT ATT IN AFT GALLEY THERE WAS INDENTIFIABLE SOURCE OF ELECT SMELL, OVENS AND COFFEE MKRS WERE OFF NO POPPED BREAKERS, GALLEY LIGHTS ALL CKED GOOD, OK TO CONTINUE
